A 40-year-old female asked:
Recently have had tiny black specks in stool now have tiny black strings in stool. have been drinking warm lemon water and eating yoghurt?
1 doctor answer • 1 doctor weighed in
Family Medicine 34 years experience
See a GI specialist: What you could be seeing is blood in your stools. I would see a gastrointestinal specialist asap, to make sure there is no bleeding ulcers in your stomach. In the meantime, i suggest stopping the lemon water and any non-steroidal anti-inflammatory medications, such as advil, aleve, (naproxen) motrin, ibruprofen, goody, or bc powder which can worsen bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Dec 29, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.